# SDR ASAA2014022106937

- Difficulty date: February 21, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 8,235 hours, 2,416 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT AND ALTN LIGHT CAME ON PRESSURIZATION PANEL OVERHEAD UPON LANDING.  ACFT GROUNDED. OPEN
